# SDR SIMA20171011004

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 34,696 hours, 30,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Cracked
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT CHARGING CRADLE CRACKED.  R & R THE FLASHLIGHT CHARGING CRADLE IAW AMM 33-50-16-000-801-A, AND 33-50-16-400-801-A. OPS CHECKED GOOD.
